# SDR DL72W952898

- Difficulty date: June 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Ws 913
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STA 913 UPLOCK SUPPORT FRAME HAS EXISTING TEMP REPAIR.  INSTALLED REPAIR PER MM 53-11-0.
